# SDR SWAA2022030175686

- Difficulty date: December 13, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ STAB TE PNL 333CB FAIRING STRIP HAS 10 CRACKS AT FASTENERS. / REMOVED AND REPLACED LH HORZ STAB TE PANEL 333CB FAIRING STRIP IAW SRM 51-40-02 AND DWG 185A1702-61 REV D. STRIP P/N: 185A1702-43; A73798 / 185A1702-43; ND1041 / 185A1702-43; A92240
